Alert archive / Tennessee / Tornado Warnings in 2024
Tornado Warning 35, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at May 9, 2024, 3:13 AM CDT for Bedford County, Marshall County, Maury County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2024, 3:13 AM CDT (08:13 UTC)
- Expired
- May 9, 2024, 3:45 AM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bedford County, TN, Marshall County, TN, Maury County, TN
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 3:23 AM CDT | TSTM WND DMG | 2 Sw Lewisburg, TN | Facebook report of a tree down near Collins Hollow Road and Old Lake Road in Lewisburg. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 3:02 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.2 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2665 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.7
The text
As transmitted.
667
WFUS54 KOHX 090813
TOROHX
TNC003-117-119-090845-
/O.NEW.KOHX.TO.W.0035.240509T0813Z-240509T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
313 AM CDT Thu May 9 2024
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Southern Marshall County in Middle Tennessee...
Southeastern Maury County in Middle Tennessee...
Southwestern Bedford County in Middle Tennessee...
* Until 345 AM CDT.
* At 312 AM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Lewisburg, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lewisburg around 320 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Culleoka, Belfast, and Cornersville.
This includes Interstate 65 between mile markers 28 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3540 8693 3542 8696 3547 8706 3558 8698
3543 8648 3536 8656 3537 8658 3537 8660
3533 8661 3531 8665 3531 8668 3529 8671
TIME...MOT...LOC 0812Z 292DEG 39KT 3549 8696
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Whitehead1 follow-up statement
702
WWUS54 KOHX 090825
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
325 AM CDT Thu May 9 2024
TNC119-090835-
/O.CAN.KOHX.TO.W.0035.000000T0000Z-240509T0845Z/
Maury TN-
325 AM CDT Thu May 9 2024
...THE TORNADO WARNING FOR SOUTHEASTERN MAURY COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM CDT for Middle
Tennessee.
&&
LAT...LON 3538 8690 3546 8686 3553 8681 3543 8648
3536 8656 3537 8658 3537 8660 3533 8661
3531 8665 3531 8668 3529 8671
TIME...MOT...LOC 0825Z 292DEG 39KT 3544 8680
$$
TNC003-117-090845-
/O.CON.KOHX.TO.W.0035.000000T0000Z-240509T0845Z/
Marshall TN-Bedford TN-
325 AM CDT Thu May 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR SOUTHERN
MARSHALL AND SOUTHWESTERN BEDFORD COUNTIES...
At 325 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Lewisburg, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lewisburg around 330 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Cornersville and Belfast.
This includes Interstate 65 between mile markers 28 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3538 8690 3546 8686 3553 8681 3543 8648
3536 8656 3537 8658 3537 8660 3533 8661
3531 8665 3531 8668 3529 8671
TIME...MOT...LOC 0825Z 292DEG 39KT 3544 8680
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
WhiteheadWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at May 9, 12:47 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, May 9, 12:47 AM CDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1247 AM CDT Thu May 9 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Friday) Issued at 1225 AM CDT Thu May 9 2024 Middle Tennessee is in for a stormy night. All modes of severe weather remain on the table owing to an environment that is still moist, unstable, and highly-sheared. Most of the OHX CWA is under a Flash Flood Warning, in additional to a Tornado Watch for the entire mid state, and severe storms currently extend as far west as eastern Arkansas. The MRMS radar-estimated rainfall totals for the past 24 hours show a wide swath of 7-10" amounts extending from eastern Montgomery County through much of Robertson and Sumner Counties. This is in addition to the tornado and wind damage and large hail reports that have occurred across the mid state during the past several hours. A significant portion of Middle Tennessee remains under a moderate risk of severe storms for the remainder of the night. The severe threat will continue until a cold front, which is currently situated west of the Mississippi River, finally pushes this volatile air mass east of us. Expect some rain and storm chances to linger into Thursday morning, especially in areas to the east and south of Nashville, but the severe threat should end by 12Z. Look for cooler temperatures to accompany the drier air Thursday night and Friday. && .LONG TERM... (Friday Night through next Thursday) Issued at 1225 AM CDT Thu May 9 2024 Cooler temperatures will last through the weekend, and the only rain chances this weekend look to affect mainly the Upper Plateau Saturday afternoon, and these will be relatively inconsequential. Temperatures will gradually warm back up next week, and more active weather systems look to affect the mid state beginning Monday and without much of a break, just like this week, although Middle Tennessee isn't yet targeted for any severe weather risk in the SPC's extended outlook. Both the 6-10 day and 8-14 day outlooks for Middle Tennessee favor near normal temperatures and above normal rainfall, meaning that we're in for a very wet month of May. && .AVIATION... (06Z TAFS) Issued at 1141 PM CDT Wed May 8 2024 A line of strong to severe thunderstorms is still expected to sweep across all TAF sites tonight. Prevailing wind will remain southerly around 10kt. Thunderstorm winds may be significantly higher, around 20kt with gusts to 34 kts. VFR conditions return by midday tomorrow with west to northwest wind 5-10kts. && .PRELIMINARY POINT TEMPS/POPS... Nashville 85 58 73 52 / 30 10 0 0 Clarksville 83 55 71 51 / 10 0 0 0 Crossville 79 54 68 45 / 70 10 10 0 Columbia 85 58 73 49 / 40 10 0 0 Cookeville 80 55 68 48 / 60 10 10 0 Jamestown 79 54 67 45 / 70 10 10 0 Lawrenceburg 85 58 73 49 / 50 10 0 0 Murfreesboro 85 58 73 49 / 40 10 10 0 Waverly 84 56 71 51 / 20 10 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT this morning for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Grundy-Hickman-Houston-Humphreys-Jackson-Lewis-Macon- Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson- Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White- Williamson-Wilson. && SHORT TERM...Rose LONG TERM....Rose AVIATION.....99
In the hours before
Local storm report, May 9, 12:35 AM CDT, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1235 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 AM Flash Flood 4 SSE Sparta 35.89N 85.45W
05/09/2024 White TN 911 Call Center
Ongoing high water and flash flooding at the
intersection of Hickory Valley Road and Lost
Creek.
&&
CMASpecial weather statement, May 9, 1:03 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
103 AM CDT Thu May 9 2024
TNZ005-006-090630-
Stewart TN-Montgomery TN-
103 AM CDT Thu May 9 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MONTGOMERY AND STEWART
COUNTIES THROUGH 130 AM CDT...
At 103 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paris Landing State Park, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Dover, Big Rock, Cumberland City, Land Between The Lakes, Indian
Mound, Palmyra, and Woodlawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.
&&
LAT...LON 3666 8785 3663 8785 3664 8749 3639 8747
3637 8800 3639 8801 3645 8806 3647 8805
3649 8806 3652 8804 3656 8803 3668 8807
3668 8802
TIME...MOT...LOC 0603Z 269DEG 41KT 3648 8805
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MuellerLocal storm report, May 9, 1:06 AM CDT, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
106 AM CDT Thu May 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Flash Flood 2 WNW Eagleville 35.75N 86.69W
05/08/2024 Rutherford TN Emergency Mngr
Delayed report - report of flooding along
Horton Highway at Arno-Allison Road.
&&
CMASpecial weather statement, May 9, 1:58 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Nashville TN
158 AM CDT Thu May 9 2024
TNZ008>010-028>032-090745-
Putnam TN-Wilson TN-Trousdale TN-Sumner TN-Clay TN-Jackson TN-
Macon TN-Smith TN-
158 AM CDT Thu May 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SMITH...WESTERN JACKSON...
EASTERN SUMNER...NORTHERN WILSON...NORTHWESTERN CLAY...MACON...
TROUSDALE AND WEST CENTRAL PUTNAM COUNTIES THROUGH 245 AM CDT...
At 158 AM CDT, Doppler radar was tracking a strong thunderstorm near
Westmoreland, or near Hartsville, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gallatin, Lafayette, Carthage, Hartsville, Westmoreland,
Gordonsville, Red Boiling Springs, South Carthage, Bethpage,
Bugtussle, Dixon Springs, Oak Grove, Pleasant Shade, Bledsoe Creek
State Park, Dickerson Chapel Recreation Area, and Granville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.
&&
LAT...LON 3662 8568 3616 8576 3630 8652 3665 8639
TIME...MOT...LOC 0658Z 285DEG 36KT 3648 8621
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MuellerSpecial weather statement, May 9, 2:50 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Nashville TN
250 AM CDT Thu May 9 2024
TNZ028-062-063-090815-
Cannon TN-Rutherford TN-Wilson TN-
250 AM CDT Thu May 9 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL RUTHERFORD...
SOUTHEASTERN WILSON AND NORTHWESTERN CANNON COUNTIES THROUGH 315 AM
CDT...
At 249 AM CDT, Doppler radar was tracking a strong thunderstorm near
Walterhill, or 7 miles northeast of Murfreesboro, moving east at 25
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Murfreesboro, Auburntown, Lascassas, Milton, and Readyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 AM CDT for Middle
Tennessee.
&&
LAT...LON 3586 8638 3599 8632 3599 8605 3579 8611
TIME...MOT...LOC 0749Z 275DEG 23KT 3593 8631
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WhiteheadSpecial weather statement, May 9, 3:03 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
303 AM CDT Thu May 9 2024
TNZ058-060-061-075-093>095-090845-
Lawrence TN-Wayne TN-Lewis TN-Bedford TN-Maury TN-Giles TN-
Marshall TN-
303 AM CDT Thu May 9 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LEWIS...EAST CENTRAL
WAYNE...MARSHALL...LAWRENCE...MAURY...GILES AND SOUTHWESTERN BEDFORD
COUNTIES THROUGH 345 AM CDT...
At 302 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spring Hill to 7 miles southwest of
Lawrenceburg. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Columbia, Shelbyville, Lewisburg, Lawrenceburg, Pulaski, Mount
Pleasant, Loretto, Summertown, Ardmore, Cornersville, Elkton, Minor
Hill, Ethridge, Lynnville, Henryville, Culleoka, I-65 East Of
Columbia, Belfast, Goodspring, and Leoma.
This includes Interstate 65 between mile markers 1 and 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 AM CDT for Middle
Tennessee.
&&
LAT...LON 3500 8735 3524 8764 3574 8705 3551 8637
3536 8649 3537 8659 3533 8660 3531 8668
3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 0802Z 290DEG 41KT 3567 8693 3520 8745
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WhiteheadThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:00 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford | 45 min |
| May 8, 7:06 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 39 min |
| May 8, 7:08 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford | 37 min |
| May 8, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 47 min |
| May 8, 7:19 PM CDT | Flash Flood Warning | OHX | Sumner | 15 hr |
| May 8, 7:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall | 41 min |
| May 8, 7:23 PM CDT | Flash Flood Warning | OHX | Cannon, Cumberland, DeKalb, Putnam, Van Buren, Warren and 1 more | 3 hr |
| May 8, 7:24 PM CDT | Tornado Warning | OHX | Cannon, Coffee, DeKalb, Warren, White | 36 min |
| May 8, 7:29 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 46 min |
| May 8, 7:38 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 37 min |
| May 8, 7:41 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 34 min |
| May 8, 7:46 PM CDT | Tornado Warning | OHX | Cumberland, Fentress, Overton, Putnam | 29 min |
| May 8, 7:48 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 7:50 PM CDT | Tornado Warning | OHX | Bedford, Giles, Marshall | 25 min |
| May 8, 7:56 PM CDT | Tornado Warning | OHX | Giles | 34 min |
| May 8, 8:02 PM CDT | River Flood Warning | OHX | Montgomery, Robertson | 56 hr |
| May 8, 8:07 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Grundy, Marshall, Rutherford and 1 more | 3 hr |
| May 8, 8:07 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Grundy, Warren | 38 min |
| May 8, 8:09 PM CDT | Tornado Warning | OHX | Cumberland, Fentress | 36 min |
| May 8, 8:13 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 32 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OHX | Grundy, Van Buren, Warren | 27 min |
| May 8, 8:19 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 8, 8:30 PM CDT | River Flood Advisory | OHX | Sumner, Trousdale, Wilson | 11 hr |
| May 8, 8:41 PM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 49 min |
| May 8, 9:00 PM CDT | Flash Flood Warning | OHX | Cannon, Coffee, Warren | 3 hr |
| May 8, 9:43 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 32 min |
| May 8, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 35 min |
| May 8, 10:22 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more | 8 hr |
| May 8, 10:37 PM CDT | Flash Flood Warning | OHX | Cumberland, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 8 hr |
| May 8, 10:51 PM CDT | Flash Flood Warning | OHX | Cannon, Cheatham, Davidson, DeKalb, Rutherford, Smith and 2 more | 8 hr |
| May 8, 11:02 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more | 8 hr |
| May 8, 11:26 PM CDT | River Flood Advisory | OHX | Davidson | 4 days |
| May 9, 12:49 AM CDT | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson, Stewart | 5 hr |
| May 9, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 36 min |
| May 9, 1:03 AM CDT | Special Weather Statement | OHX | Stewart | 27 min |
| May 9, 1:06 AM CDT | Tornado Warning | OHX | Hickman, Perry | 24 min |
| May 9, 1:14 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 30 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 33 min |
| May 9, 1:27 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 33 min |
| May 9, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 34 min |
| May 9, 1:58 AM CDT | Special Weather Statement | OHX | Macon, Smith, Trousdale | 47 min |
| May 9, 1:59 AM CDT | Severe Thunderstorm Warning | OHX | Davidson, Maury, Rutherford, Williamson | 46 min |
| May 9, 2:06 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Jackson, Macon, Robertson, Smith and 3 more | 6 hr |
| May 9, 2:17 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 1 more | 25 min |
| May 9, 2:50 AM CDT | Special Weather Statement | OHX | Cannon | 25 min |
| May 9, 3:03 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Lawrence, Marshall, Maury | 42 min |
| May 9, 3:08 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 37 min |
| May 9, 3:20 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 25 min |
| May 9, 3:50 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Warren | 25 min |
| May 9, 4:06 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Warren | 26 min |
| May 9, 4:21 AM CDT | Tornado Warning | OHX | Grundy | 9 min |
| May 9, 4:58 AM CDT | River Flood Advisory | OHX | Davidson | 66 hr |
| May 9, 5:05 AM CDT | River Flood Advisory | OHX | Cheatham | 11 hr |
| May 9, 5:15 AM CDT | River Flood Advisory | OHX | Stewart | 4 days |
| May 9, 6:51 AM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Grundy and 8 more | 3 hr |
| May 9, 7:11 AM CDT | River Flood Advisory | OHX | Davidson | 5 hr |
| May 9, 7:58 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 26 hr |
| May 9, 9:55 AM CDT | Flash Flood Warning | OHX | Sumner | 3 hr |
| May 9, 9:58 AM CDT | Flash Flood Warning | OHX | Robertson | 3 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Montgomery | 58 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Davidson | 36 hr |
| May 9, 10:25 AM CDT | River Flood Warning | OHX | Stewart | 60 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Cheatham | 39 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 49 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 44 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 11 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 48 hr |
| May 9, 10:25 AM CDT | River Flood Advisory | OHX | Davidson | 47 hr |
| May 9, 1:24 PM CDT | River Flood Advisory | OHX | Williamson | 30 hr |
| May 9, 1:26 PM CDT | River Flood Advisory | OHX | Davidson, Williamson | 33 hr |
| May 9, 1:55 PM CDT | Areal Flood Advisory | OHX | Macon, Robertson, Sumner, Trousdale | 12 hr |
| May 9, 1:57 PM CDT | Areal Flood Advisory | OHX | Rutherford | 12 hr |
| May 9, 2:04 PM CDT | Areal Flood Advisory | OHX | White | 12 hr |
| May 9, 2:08 PM CDT | Areal Flood Advisory | OHX | Warren | 12 hr |
Nearby
Tornado Warnings in Tennessee, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.